# SDR UPS802671

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45939
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 1240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND FUSELAGE FRAME FITTING CRACKED JUST FWD AND BELOW LIMIT SWITCH, STA 1240, LONGERON 25R.  MX REPLACED FITTING PER SRM 51-1-20D.
